# SDR FDEA202206301627

- Difficulty date: June 30, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 1581 , LONGERON 48 LEFT FOUND   WITH CORROSION . LOWER CENTER CARGO COMPARTMENT BILGE STATION 1581 , LONGERON 48 LEFT CORROSION   BLENDOUT AND SMOOTHEN AND REPROTECT AS PER MD-11 SRM 51-21-01-OG . FOUND WITHIN   LIMIT AS PER MD-11 SRM 53-00-00-2R . FIGURE 205 . REPAIR GENERAL . REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100.
